# SDR SWAA2023010386697

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 54,288 hours, 32,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17 ABC EMERGENCY LIGHTS INOP.   RELAMPED 17 ABC EMERGENCY LIGHT IAW AMM 33-51-03.
